# SDR IKBR20200210909

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: General aviation
- Aircraft: N100SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11739
- Aircraft time: 1,672 hours
- Engine: Lyc IO360L2A
- Engine time: 1,672 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Broken
- Location: Magnetor
- Component: Magneto
- Component part number: 4371
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAG DROPPED TO ZERO ON RUN UP THE AIRCRAFT WAS SENT TO AIRCRAFT MAINTENANCE WE PULLED THE LEFT MAGNETO P/N 4371 S/N 10081489 AND FOUND ONE SIDE OF THE IMPULSE COUPLING PAWL WAS SHEARED OFF AND HAD JAMMED UNDER SIDE, THE INSIDE OF THE MAGNETO WAS DESTROYED AND METAL WAS FOUND. WE COMPLIED WITH LYCOMING SB 480F CORRECTIVE ACTION 3. THE OIL PAN WAS REMOVED AND CLEANED THE OIL FILTER WAS REPLACED AND SCREEN CLEANED. PART TOTAL TIME UNKNOWN  286.6 HRS SINCE A 500HR INSPECTION
